Quantcast

US Drug Watchdog Now Offers To Help Women Who Used TheOsteoporosis Drug Called Fosamax And Then Had A Unexplainable Femur Fracture Get To The Best Attorneys Or Law Firms

June 25, 2012

The US Drug Watchdog says, “It sounds counterintuitive, that a drug supposedly devised to fight osteoporosis could also be associated with women, who suffered an out of the blue broken femur bone. However, when it comes to the osteoporosis called Fosamax, that is exactly what we are saying, and we want to get victims to the best possible attorneys.” The US Drug Watchdog is trying to identify every woman in the United States, who has been using, any type of osteoporosis drug, or the osteoporosis drug called Fosamax for at least five years, and then for some unexplained reason, they suffered a broken femur, thighbone, or what is called a atypical thigh fracture. According to the US FDA, “The femur fracture can happen suddenly and without warning, so this could be a particularly serious Fosamax side effect.” The US Drug Watchdog is urging family members of women, who have suffered an out of the blue femur break to ask if they were using the osteoporosis drug called Fosamax. The group is urging any potential victim to call them anytime at 866-714-6466, or they can contact the group via its web site at http://USDrugWatchdog.Com

(PRWEB) June 25, 2012

The US Drug Watchdog says, “The osteoporosis drug called Fosamax, and out of the blue femur breaks is one of the most complicated issues we have ever encountered. For one, we are hearing from women, who were using Fosamax for five years or more, their femur broke, and typically they had to have at least one surgery to repair the femur. Often, if not in most cases these surgeries involve using a metal rod to reinforce the femur. Our greatest fear is most women, who have had this happen will never hear about the possible correlation between the osteoporosis drug called Fosamax, and their broken femur. We are urging family members of women, who have suffered a broken femur, to ask if they were also using Fosamax.” On February 3rd 2011, The Journal of the American Medical Association (JAMA) came out with a Canadian medical study that points to a higher risk of a certain type of thighbone fracture in women who take bisphosphonates such as Fosamax for long periods. The US Drug Watchdog wants to hear from any woman, who was using the osteoporosis drug called Fosamax for five years, or more, and then suffered an unexplained femur break, also known as a thighbone break-with the hope they get all victims to the best possible attorneys. For more information please contact the US Drug Watchdog at 866-714-6466, or contact the group via their web site at http://USDrugWatchdog.Com

The US Drug Watchdog says, “We want to make certain all Fosamax users, or other osteoporosis type drug users, who suffered an unexplained broken femur, or thigh bone get to the best actual trial law firms or attorneys, that have a superior record in achieving significant results for their clients–period.” For more information please contact the US Drug Watchdog anytime at 866-714-6466, or contact the group via its web site at http://USDrugWatchdog.Com

MDL No. 2243-In re: Fosamax (Alendronate Sodium) Products Liability Litigation (No. II)

For the original version on PRWeb visit: http://www.prweb.com/releases/prweb2012/6/prweb9630710.htm


Source: prweb



comments powered by Disqus